# SDR ASAA2025051558035

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 40,340 hours, 12,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAKES A GRINDING NOISE AND IS DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. WHEN INSPECTING L1 DOOR NOTED FWD BULB SEAL MIDDLE SECTION CUT. CUT EXTENDED INTO FWD RETRACTABLE FLAP AND DOOR FRAME SIDE STRUCTURE REF AMM 52-09-00. L-1 DOOR REQUIRES GREASE. LUBRICATED L-1 DOOR PER AMM 12-25-11-640-801. ACCOMPLISHED L-1 DOOR SYSTEM TEST FORCE CK GOOD NO MORE NOISE COMING FROM L-1 DOOR, DOOR OPERATES SMOOTHLY REF AMM 52-11-00-700-804, REPAIRED L-1 DOOR FWD MIDDLE SECTION BULB SEAL REF AMM 52-09-10-35-803, REPLACED UPR & LOWER FLAPPER SEALS REF AMM 25-21-31/401.
